On neutrality with multiple private and public goods

TitleOn neutrality with multiple private and public goods
Publication TypeJournal Article
Year of Publication2015
AuthorsFaias M, Moreno-Garcia E, Wooders M
JournalMATHEMATICAL SOCIAL SCIENCES
Volume76
Pagination103-106
Date PublishedJUL
ISSN0165-4896
Abstract

{We obtain an analogue of the neutrality result of Warr (1983) and Bergstrom et al. (1986) for economies with both multiple private and public goods. (C) 2015 Elsevier B.V. All rights reserved.}

DOI10.1016/j.mathsocsci.2015.04.005